On fourth-order boundary-value problems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 5-16
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We show the existence of solutions to a boundary-value problem for fourth-order differential inclusions in a Banach space, under Lipschitz’s contractive conditions, Carathéodory conditions and lower semicontinuity conditions.
We show the existence of solutions to a boundary-value problem for fourth-order differential inclusions in a Banach space, under Lipschitz’s contractive conditions, Carathéodory conditions and lower semicontinuity conditions.
Classification :
34B15, 34G20, 47H10
Keywords: Boundary-value problems; set-valued map; fixed point; selection
Keywords: Boundary-value problems; set-valued map; fixed point; selection
@article{AUPO_2010_49_1_a0,
author = {Aitalioubrahim, Myelkebir},
title = {On fourth-order boundary-value problems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--16},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797518},
zbl = {1236.34087},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a0/}
}
TY - JOUR AU - Aitalioubrahim, Myelkebir TI - On fourth-order boundary-value problems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 5 EP - 16 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a0/ LA - en ID - AUPO_2010_49_1_a0 ER -
Aitalioubrahim, Myelkebir. On fourth-order boundary-value problems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 5-16. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a0/